On the order of starlikeness and convexity of complex harmonic functions with a two-parameter coefficient condition

Agnieszka Sibelska


The article of J. Clunie and T. Sheil-Small [3], published in 1984, intensified the investigations of complex functions harmonic in the unit disc \(\Delta\). In particular, many papers about some classes of complex mappings with the coefficient conditions have been published. Consideration of this type was undertaken in the period 1998–2004 by Y. Avci and E. Złotkiewicz [2], A. Ganczar [5], Z. J. Jakubowski, G. Adamczyk, A. Łazinska and A. Sibelska [1], [8], [7], H. Silverman [12] and J. M. Jahangiri [6], among others. This work continues the investigations described in [7]. Our results relate primarily to the order of starlikeness and convexity of functions of the aforementioned


Complex harmonic functions; analytic conditions; convexity of order \(\beta\); starlikeness of order \(\beta\)

Full Text:



Adamczyk, G., Łazińska, A., On some generalization of coefficient conditions for complex harmonic mappings, Demonstratio Math. 38 (2) (2004), 317-326.

Avci, Y., Złotkiewicz E., On harmonic univalent mappings, Ann. Univ. Mariae Curie-Skłodowska Sec. A. 44 (1) (1990), 1-7.

Clunie, J., Sheil-Small, T., Harmonic univalent mappings, Ann. Acad. Sci. Fenn., Ser. A. I. Math., 9 (1984), 3-25.

Duren, P., Harmonic mappings in the plane, Cambridge University Press, Cambridge, 2004.

Ganczar, A., On harmonic univalent functions with small coefficients, Demonstratio Math. 34 (3) (2001), 549-558.

Jahangiri, J. M., Harmonic functions starlike in the unit disk, J. Math. Anal. Appl., 235 (1999), 470-477.

Jakubowski, J. Z., Łazińska, A. and Sibelska, A., On some properties of complex harmonic mappings with a two-parameter coefficient condition, Math. Balkanica, New Ser. 18 (2004), 313-319.

Łazińska, A., On complex mappings in the unit disc with some coefficient conditions, Folia Sci. Univ. Techn. Resoviensis 199 (26) (2002), 107-116.

Mocanu, S. S., Miller, P. T., Differential Subordinations: Theory and Applications, Marcel Dekker, New York and Basel, 2000.

Pinchuk, B., Starlike and convex functions of order (alpha), Duke Math. J. 35 (4) (1968), 721-734.

Robertson, M., On the theory of univalent functions, Ann. of Math. 37 (1936), 374-408.

Silverman, H., Harmonic univalent functions with negative coefficients, J. Math. Anal. Appl. 220 (1998), 283-289.

DOI: http://dx.doi.org/10.2478/v10062-010-0007-9
Data publikacji: 2016-07-29 22:06:17
Data złożenia artykułu: 2016-07-29 21:41:17


Total abstract view - 570
Downloads (from 2020-06-17) - PDF - 413



  • There are currently no refbacks.

Copyright (c) 2010 Agnieszka Sibelska